Table of Contents Author Guidelines Submit a Manuscript
Journal of Function Spaces
Volume 2016, Article ID 2734947, 5 pages
http://dx.doi.org/10.1155/2016/2734947
Research Article

A Remark on the Stability of Approximative Compactness

1School of Mathematical Sciences, Huaqiao University, Quanzhou 362021, China
2School of Mathematical Sciences, Xiamen University, Xiamen 361005, China

Received 26 November 2015; Accepted 12 January 2016

Academic Editor: Giuseppe Marino

Copyright © 2016 Zhenghua Luo et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. N. V. Efimov and S. B. Stechkin, “Approximative compactness and Chebyshev sets,” Soviet Mathematics—Doklady, vol. 2, pp. 1226–1228, 1961. View at Google Scholar
  2. V. S. Balaganskii and L. P. Vlasov, “The problem of the convexity of Chebyshev sets,” Uspekhi Matematicheskikh Nauk, vol. 51, pp. 125–188, 1996. View at Google Scholar
  3. I. Singer, “Some remarks on approximative compactness,” Revue Roumaine de Mathématique Pures et Appliquées, vol. 9, pp. 167–177, 1964. View at Google Scholar · View at MathSciNet
  4. F. Deutsch, “Existence of best approximations,” Journal of Approximation Theory, vol. 28, no. 2, pp. 132–154, 1980. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  5. P. Bandyopadhyay, Y. Li, B.-L. Lin, and D. Narayana, “Proximinality in Banach spaces,” Journal of Mathematical Analysis and Applications, vol. 341, no. 1, pp. 309–317, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  6. P. A. Borodin and I. A. Pyatyshev, “An example of non-approximatively-compact existence set with finite-valued metric projection,” Mathematical Notes, vol. 86, no. 2, pp. 159–162, 2009. View at Google Scholar
  7. I. A. Pyatyshev, “Operation on approximatively compact sets,” Mathematical Notes, vol. 82, no. 5, pp. 653–659, 2007. View at Publisher · View at Google Scholar
  8. P. Bandyopadhyay, B.-L. Lin, and T. S. S. R. K. Rao, “Ball proximinality in Banach spaces,” in Banach Spaces and Their Applications in Analysis. Conference in Honor of Nigel Kalton's 60th Birthday, pp. 251–264, De Gruyter, Berlin, Germany, 2007. View at Google Scholar
  9. V. Indumathi, S. Lalithambigai, and B.-L. Lin, “Ball proximinality of closed∗ subalgebras in C(Q),” Extracta Mathematicae, vol. 22, pp. 1–17, 2007. View at Google Scholar
  10. S. Lalithambigai, “Ball proximinality of equable spaces,” Collectanea Mathematica, vol. 60, no. 1, pp. 79–88, 2009. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  11. F. B. Saidi, “On the proximinality of the unit ball of proximinal subspaces in Banach spaces: a counterexample,” Proceedings of the American Mathematical Society, vol. 133, no. 9, pp. 2697–2703, 2005. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  12. S. Dutta and P. Shunmugaraj, “Strong proximinality of closed convex sets,” Journal of Approximation Theory, vol. 163, no. 4, pp. 547–553, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus